# SDR MALA975536

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 3024 - ON TAKEOFF ROLL, THE RED EMERGENCY LIGHT ON FLIGHT DECK OVERHEAD PANEL ILLUMINATED.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  REPLACED FLIGHT ATTENDANTS HANDSET CRADLE AS A PRECAUTION (P/N 497-0014-012).
